Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Took prgnot kit for abortion. Bleeding stopped. How to know the pregnancy is terminated?

i took pregnot kit .2 days ago i took one teb. orally then in the evening 2 teblates veginally.bleeding was started then last night i took 2 another teblates veganally (as mentioned on guidline) .then after taking them bleeding was plz suggest me that is it normal.and how can i know that pregnency has been terminated.....
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  1313
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
As per your question you hav taken abortion pill. For your kind information it should be taken under supervision of gynaecologist. becouse it can be dangerous some time. but its ok.
as you didnt mention the amount of bleeding , you will hav to go for ultrasonography for the confrmation, that product of conception is retined or completely out .
and then consult to gynaecologist
ok take care
Answered: Wed, 17 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor